American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Shabnam Akhtari. Representation of unity by binary forms. Trans. Amer. Math. Soc. 364 (2012) 2129-2155. MR 2869201.
Abstract, references, and article information   
View Article: PDF

[2] Sheng Chen, Nan Li and Steven V Sam. Generalized Ehrhart polynomials. Trans. Amer. Math. Soc. 364 (2012) 551-569. MR 2833591.
Abstract, references, and article information   
View Article: PDF

[3] P. Corvaja, W. M. Schmidt and U. Zannier. The Diophantine equation $\alpha _{1}^{x_{1}}\cdots \alpha _{n}^{x_{n}} = f(x_{1},\dots ,x_{n})$. II. Trans. Amer. Math. Soc. 362 (2010) 2115-2123. MR 2574889.
Abstract, references, and article information   
View Article: PDF

[4] Scott T. Parsell. Asymptotic estimates for rational linear spaces on hypersurfaces. Trans. Amer. Math. Soc. 361 (2009) 2929-2957. MR 2485413.
Abstract, references, and article information   
View Article: PDF

[5] M. Z. Garaev. Upper bounds for the number of solutions of a Diophantine equation. Trans. Amer. Math. Soc. 357 (2005) 2527-2534. MR 2140449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael A. Bennett. Powers in recurrence sequences: Pell equations. Trans. Amer. Math. Soc. 357 (2005) 1675-1691. MR 2115381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Clemens Fuchs, Attila Petho and Robert F. Tichy. On the Diophantine equation $G_n(x)=G_m(P(x))$: Higher-order recurrences. Trans. Amer. Math. Soc. 355 (2003) 4657-4681. MR 1990766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jeffrey Lin Thunder. Inequalities for decomposable forms of degree $n+1$ in $n$ variables. Trans. Amer. Math. Soc. 354 (2002) 3855-3868. MR 1926855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Scott T. Parsell. The density of rational lines on cubic hypersurfaces. Trans. Amer. Math. Soc. 352 (2000) 5045-5062. MR 1778504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1